Quick Links: Skip to main page content
Skip to Search
Skip to Topics Menu
Skip to Common Links
U.S. Food & Drug Administration
Follow FDA
En Español
Search FDA
Home
Food
Drugs
Medical Devices
Radiation-Emitting Products
Vaccines, Blood & Biologics
Animal & Veterinary
Cosmetics
Tobacco Products
MAUDE Adverse Event Report: MEDCAD ACCUSHAPE TITANIUM; TITANIUM CRANIAL IMPLANT
FDA Home
Medical Devices
Databases
510(k)
DeNovo
Registration & Listing
Adverse Events
Recalls
PMA
HDE
Classification
Standards
CFR Title 21
Radiation-Emitting Products
X-Ray Assembler
Medsun Reports
CLIA
TPLC
MEDCAD ACCUSHAPE TITANIUM; TITANIUM CRANIAL IMPLANT
Model Number
MC-AST40
Medical Device Problem Codes
Difficult or Delayed Positioning (1157); Inadequacy of Device Shape and/or Size (1583)
Health Effect - Clinical Code
Failure of Implant (1924)
Date of Event
04/27/2026
Type of Reportable Event
Malfunction
Event or Problem Description
Dissection needed to make the implant fit, took longer than expected.
New Search
Submit an Adverse Event Report
Brand Name
ACCUSHAPE TITANIUM
Common Device Name
TITANIUM CRANIAL IMPLANT
Manufacturer
(Section D)
MEDCAD
501 s 2nd ave.
suite a-1000
dallas TX 75226
Manufacturer
(Section G)
MEDCAD
3401 technology dr.
plano TX 75074
Manufacturer Contact
vishvani patel
501 s 2nd st ave
suite a -1000
dallas, TX 75226
2144538864
MDR Report Key
25263116
Report Number
3009196021-2026-00010
Device Sequence Number
13103787
Product Code
GXN
UDI-Device Identifier
00810007631066
UDI-Public
(01)00810007631066(10)262859FIT
Combination Product (Y/N)
N
Initial Reporter State
AL
Initial Reporter Country
US
PMA/510(K) Number
K220357
Number of Events Summarized
1
Summary Report (Y/N)
N
Device Implanted Year
2026
Serviced by Third Party (Y/N)
N
Reporter Type
Manufacturer
Report Source
Company Representative
Initial Reporter Occupation
Non-Healthcare Professional
Type of Report
Initial
Report Date
(Section B)
05/22/2026
1
Device was Involved in the Event
1
Patient was Involved in the Event
Is this an Adverse Event Report?
Yes
Is this a Product Problem Report?
Yes
Operator of Device
Health Professional
Device Model Number
MC-AST40
Device Catalogue Number
MC-AST40
Device Lot Number
262859FIT
Was Device Available for Evaluation?
No
Type of Report(Section G)
Thirty-Day
Initial Date Received by Manufacturer
04/27/2026
Initial Report FDA Received Date
05/22/2026
Was Device Evaluated by Manufacturer? (Y/N)
No
Date Device Manufactured
04/13/2026
Is the Device Labeled for Single Use? (Y/N)
Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device
Initial
Patient Sequence Number
1
Outcome Attributed to Adverse Event
Required Intervention;
Patient Age
28 YR
Patient Sex
Male